Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Moduli of parabolic connections on curves and the Riemann-Hilbert correspondence

Author: Michi-aki Inaba
Journal: J. Algebraic Geom. 22 (2013), 407-480
Published electronically: February 14, 2013
MathSciNet review: 3048542
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ (C,\mathbf {t})$ ( $ \mathbf {t}=(t_1,\ldots ,t_n)$) be an $ n$-pointed smooth projective curve of genus $ g$ and take an element $ \boldsymbol {\lambda }=(\lambda ^{(i)}_j)\in \mathbf {C}^{nr}$ such that $ -\sum _{i,j}\lambda ^{(i)}_j=d\in \mathbf {Z}$. For a weight $ \boldsymbol {\alpha }$, let $ M_C^{\boldsymbol {\alpha }}(\mathbf {t},\boldsymbol {\lambda })$ be the moduli space of $ \boldsymbol {\alpha }$-stable $ (\mathbf {t},\boldsymbol {\lambda })$-parabolic connections on $ C$ and let $ RP_r(C,\mathbf {t})_{\mathbf {a}}$ be the moduli space of representations of the fundamental group $ \pi _1(C\setminus \{t_1,\ldots ,t_n\},*)$ with the local monodromy data $ \mathbf {a}$ for a certain $ \mathbf {a}\in \mathbf {C}^{nr}$. Then we prove that the morphism $ \mathbf {RH}:M_C^{\boldsymbol {\alpha }}(\mathbf {t},\boldsymbol {\lambda })\rightarrow RP_r(C,\mathbf {t})_{\mathbf {a}}$ determined by the Riemann-Hilbert correspondence is a proper surjective bimeromorphic morphism. As a corollary, we prove the geometric Painlevé property of the isomonodromic deformation defined on the moduli space of parabolic connections.

References [Enhancements On Off] (What's this?)

Additional Information

Michi-aki Inaba
Affiliation: Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan

Received by editor(s): August 4, 2009
Received by editor(s) in revised form: November 25, 2010, and July 30, 2012
Published electronically: February 14, 2013
Article copyright: © Copyright 2013 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
AMS Website